# SDR UIEA2024092000910

- Difficulty date: September 20, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 110,823 hours, 24,359 cycles
- Engine: Ge CF680C2B2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: No Discrepancy
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE ON #1 ENG( PERFORMED CONDITIONAL INSPECTION IAW AMM 05-51-18 & PERFORMED BIRD STRIKE CLEANING IAW AMM 12-25-04. NO DEFECTS AT THIS TIME. )
